MathSciNet Relay Station
MathSciNet bibliographic data
MR1613152 47F05 (35J10 47D06 81Q10)
Doumeki, Atsushi; Ichinose, Takashi; Tamura, Hideo Error bounds on exponential product formulas for Schrödinger operators. J. Math. Soc. Japan 50 (1998), no. 2, 359–377.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement